A 26-year-old male asked:
I have a white viscous paste on my palatine uvula & in my mouth. could it be because of the corticosteroids that i take by inhalation?
2 doctor answers • 3 doctors weighed in
Dr. Andrew Sauchellianswered
Dentistry 40 years experience
Yes: Many times corticosteroid inhalers may cause oral yeast infections. See your dentist for proper diagnosis and treatment.
2.6k viewsAnswered >2 years ago
Dr. Paul Grinanswered
Pain Management 38 years experience
See your PCP: for consultation, medication reconciliation and tests. Your doctor will provide you with a referral to a specialist (ENT, Oral Pathologist, etc), if you need to see one.
2.2k viewsReviewed >2 years ago
Last updated Sep 29, 2015
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.